Open Access
Translator Disclaimer
2017 Topological shadowing and the Grobman-Hartman theorem
Piotr Zgliczyński
Topol. Methods Nonlinear Anal. 50(2): 757-785 (2017). DOI: 10.12775/TMNA.2017.044

Abstract

We give geometric proofs for the Grobman-Hartman theorem for diffeomorphisms and ODEs. Proofs use covering relations and cone conditions for maps and isolating segments and cone conditions for ODEs. We establish topological versions of the Grobman-Hartman theorem as the existence of some semiconjugaces.

Citation

Download Citation

Piotr Zgliczyński. "Topological shadowing and the Grobman-Hartman theorem." Topol. Methods Nonlinear Anal. 50 (2) 757 - 785, 2017. https://doi.org/10.12775/TMNA.2017.044

Information

Published: 2017
First available in Project Euclid: 27 November 2017

zbMATH: 1383.37017
MathSciNet: MR3747037
Digital Object Identifier: 10.12775/TMNA.2017.044

Rights: Copyright © 2017 Juliusz P. Schauder Centre for Nonlinear Studies

JOURNAL ARTICLE
29 PAGES


SHARE
Vol.50 • No. 2 • 2017
Back to Top